What happens if you snort Vicodin?

Answer

It depends on what kind of purposes. If it is used for alleviating the pain, it does help. But make sure you don't snort vicodin too much. Otherwise you will be addicted to that.
Q&A Related to "What happens if you snort Vicodin?"
Snorting vicodin or other prescription medications is addictive and dangerous. It will give you a high feeling. It also will make your nose burn. You can also overdose or die from
http://www.ask.com/web-answers/Health/Pharmacy/wha...
you can, but it's terrible because they're so much Tylenol in it and it just becomes a miserable experience. and unless you know how to get pills ready to snort, odds are you'll f
http://wiki.answers.com/Q/What_if_you_snort_vicodi...
You could snort Vicodin as a way to get the prescription into your blood stream
http://www.chacha.com/question/what-happens-if-you...
I would just swallow the pill to avoid damage. You may not notice side affects right away but you could end up with long term damage. Look at images of ppl with collapsed nasal cavities
http://answers.yahoo.com/question/index?qid=200901...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com